# SDR GTIA2023032337063

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 19,870 hours, 8,700 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Fr 68 Str 23
- Part time: 19,870 hours, 8,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN AFT WET AREA- LEFT SIDE OF CABIN. DOOR SILL BEAM HAS CORROSION AROUND FASTENER HOLE. FRAME 68 STR 23L. RAF-01 CREATED.-REPAIRED AFT CABIN L4 DOOR SILL BEAM FR68 STR 23L PER A321 SRM 53-41-14-300-001 PRINCIPLE 5 CAT A REPAIR NO REINSPECT
